MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTOUR; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION CONTOUR; STENT, URETERAL
Model Number M0061802220
Medical Device Problem Codes Difficult to Advance (2920); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Imdrf impact code f1001 captures the reportable event of aborted/cancelled procedure.
 
Event or Problem Description
It was reported that during insertion, the stent failed to advance to the kidney along with guidewire.The procedure was not completed due to this event and the patient condition following the procedure was stable.
 
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 captures the reportable event of aborted/cancelled procedure.Block h11: the returned contour stent was analyzed, and a visual evaluation noted that the tip was torn, a functional test was performed, and it passed since a mandrel of 0.039 in was inserted into the stent to evaluate whether any resistance inside the device.However, no resistance was felt during the analysis performed and the mandrel was able to fully pass through the stent, which does not confirm the reported event "stent/delivery system difficult to advance".The suture was not returned.The analysis performed to the returned device; it is possible to conclude that this issue could be caused by operational factors.Based on the analysis results regarding the observed stent torn, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.
 
Event or Problem Description

Brand Name
CONTOUR
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22874907
Report Number2124215-2025-58823
Device Sequence Number18734707
Product Code FAD
UDI-Device Identifier08714729058502
UDI-Public(01)08714729058502(17)270902(10)34760210
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061802220
Device Catalogue Number180-222
Device Lot Number0034760210
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale